# SDR F3LA97105

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - FLT 231 - PRIOR TO DEPARTURE, FLIGHT CREW REPORTED THE FORWARD INBOARD EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED BATTERY ASSEMBLY AND CHECKED OK.  (M)
